# SDR HALA2016012400015

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 48,555 hours, 8,902 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 02084334
- Condition: Faulted
- Location: Left
- Part time: 48,550 hours, 8,901 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT IRS FAULT.  R & R LT IRU IAW AMM 34-21-01, OPS CHECKED NORMAL.
